Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


allergic reaction sleep aid
Jul 8, 2008

Greetings Dr. I've taken Ambien for several years(along with many other HIV medicationss) and havenever had problems. I've just recently been taking Ambien every night for last two weeks, a building burning sensation of my tougne and lips developed. I stopped taking the ambien last night and subsitiuded 1.0 Mg. of Xanax, If noticed atleast a 50 percent decrease in this burning of the tougne and lips. Can you recommend a different class of sleep aid for me? And have you had reports of similar reactions? CD 4 is 265. my meds are Issntress, Epzicom, Virume 200 Mg.. Nexium, Remeron 30 Mg. Paxil 40 Mg.Neurontin 4 daily at 400 Mg. Thank You./ Yours truly, Crixivan Fan.

Response from Dr. Frascino

Hello Crixivan Fan,

Because you've "taken Ambien for several years and have never had problems," it is unlikely your current symptoms are related to an "allergic reaction" to Ambien. There are a variety of other medications to try, if indeed you need a change. I would suggest you discuss this with your HIV specialist, rather than getting a recommendation from me, OK?

As for your moniker "Crixivan Fan," is anyone still a Crixivan fan? I certainly don't have pleasant memories of being on that drug!

Good luck.

Dr. Bob


Previous
Research question
Next
Wine and Beer a problem W/ meds?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement